Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 372, Number 11
HTML articles powered by AMS MathViewer

Quadratic modules, $C^*$-algebras, and free convexity
Vadim Alekseev, Tim Netzer and Andreas Thom PDF
Trans. Amer. Math. Soc. 372 (2019), 7525-7539
On orthogonal hypergeometric groups of degree five
Jitendra Bajpai and Sandip Singh PDF
Trans. Amer. Math. Soc. 372 (2019), 7541-7572
Limits of harmonic maps and crowned hyperbolic surfaces
Subhojoy Gupta PDF
Trans. Amer. Math. Soc. 372 (2019), 7573-7596
Convergence of combinatorial Ricci flows to degenerate circle patterns
Asuka Takatsu PDF
Trans. Amer. Math. Soc. 372 (2019), 7597-7617
Irreducible 3-manifolds that cannot be obtained by 0-surgery on a knot
Matthew Hedden, Min Hoon Kim, Thomas E. Mark and Kyungbae Park PDF
Trans. Amer. Math. Soc. 372 (2019), 7619-7638
Rational points of universal curves in positive characteristics
Tatsunari Watanabe PDF
Trans. Amer. Math. Soc. 372 (2019), 7639-7676
Zeta functions associated to admissible representations of compact $p$-adic Lie groups
Steffen Kionke and Benjamin Klopsch PDF
Trans. Amer. Math. Soc. 372 (2019), 7677-7733
Effective sup-norm bounds on average for cusp forms of even weight
J. S. Friedman, J. Jorgenson and J. Kramer PDF
Trans. Amer. Math. Soc. 372 (2019), 7735-7766
Derived Hecke algebra and automorphic ${\mathcal {L}}$-invariants
Lennart Gehrmann PDF
Trans. Amer. Math. Soc. 372 (2019), 7767-7784
Outer automorphism groups of right-angled Coxeter groups are either large or virtually abelian
Andrew Sale and Tim Susse PDF
Trans. Amer. Math. Soc. 372 (2019), 7785-7803
On definite lattices bounded by integer surgeries along knots with slice genus at most 2
Marco Golla and Christopher Scaduto PDF
Trans. Amer. Math. Soc. 372 (2019), 7805-7829
Large deviation principles for countable Markov shifts
Hiroki Takahasi PDF
Trans. Amer. Math. Soc. 372 (2019), 7831-7855
How many eigenvalues of a random symmetric tensor are real?
Paul Breiding PDF
Trans. Amer. Math. Soc. 372 (2019), 7857-7887
Explicit root numbers of abelian varieties
Matthew Bisatt PDF
Trans. Amer. Math. Soc. 372 (2019), 7889-7920
Taut foliations in branched cyclic covers and left-orderable groups
Steven Boyer and Ying Hu PDF
Trans. Amer. Math. Soc. 372 (2019), 7921-7957
From Cantor to semi-hyperbolic parameters along external rays
Yi-Chiuan Chen and Tomoki Kawahira PDF
Trans. Amer. Math. Soc. 372 (2019), 7959-7992
Simple ${\mathcal L}$-invariants for GL$_n$
Yiwen Ding PDF
Trans. Amer. Math. Soc. 372 (2019), 7993-8042
Modularity of residual Galois extensions and the Eisenstein ideal
Tobias Berger and Krzysztof Klosin PDF
Trans. Amer. Math. Soc. 372 (2019), 8043-8065
Testing isomorphism of graded algebras
Peter A. Brooksbank, E. A. O’Brien and James B. Wilson PDF
Trans. Amer. Math. Soc. 372 (2019), 8067-8090
Multiplication of weak equivalence classes may be discontinuous
Anton Bernshteyn PDF
Trans. Amer. Math. Soc. 372 (2019), 8091-8106
Good coverings of Alexandrov spaces
Ayato Mitsuishi and Takao Yamaguchi PDF
Trans. Amer. Math. Soc. 372 (2019), 8107-8130
Positively curved Killing foliations via deformations
Francisco C. Caramello Jr. and Dirk Töben PDF
Trans. Amer. Math. Soc. 372 (2019), 8131-8158
Going-down functors and the Künneth formula for crossed products by étale groupoids
Christian Bönicke and Clément Dell’Aiera PDF
Trans. Amer. Math. Soc. 372 (2019), 8159-8194
A flag variety for the Delta Conjecture
Brendan Pawlowski and Brendon Rhoades PDF
Trans. Amer. Math. Soc. 372 (2019), 8195-8248
Generic representations of countable groups
Michal Doucha and Maciej Malicki PDF
Trans. Amer. Math. Soc. 372 (2019), 8249-8277